Posted 5/20/2010 6:34 PM (GMT -7)
It sounds like most of you on here have tried a number of medicines before finding something that works. So far I have tried Pentasa, Asacol HD & now Entocort, and honestly, if anything, the medicine seems to make things hurt more than it makes them feel good. Pentasa and Asacol made my upper left quadrant hurt, and now Entocort seems to be making my lower right quadrant (ileum?) feel sore. Ive read that on most of these medicines side effects lists that they can actually make the Crohns worse, rather than better, at which point they should cease being used. Thing is, how do you know if it is the medicine making it worse, or its the actually Crohns and the medicine just hasnt kicked in yet?
My Crohns isnt terribly bad (KNOCK ON WOOD!), and it seems like since I have been on medication, it seems to have become much more noticable. Kind of becoming frustrated.
Also, this might be my OCD here, but since starting the Entocort, I am paranoid that the pills arent dissolving and are getting stuck in my ileum, which is causing the pain. Is this even possible? I mean, even if the pills dont resolve right away, its not possible for pills to contribute to a backup or blockage if they dont dissolve, right?